New vitamin issue more than 1 yr out??

Dec 02, 2012

Back Story:

I had low iron but have been able to absorb it via pills pretty well. I have to take 2x350mg at night as well as the 18mg in each multivitamin. I take 2 of those every morning with my B12, then calcium and D through the day and I take the iron at night because it makes me nauseous. By the time the nausea kicks in though, I am usually asleep.

Trying to save money, I bought a generic brand of multi and had a terrible time with them. They made me nauseous and gassy and I felt horrible for about 20 minutes. I mentioned it to the APN at my last visit and she suggested that the binders some generic brands use could be the cause. So I switched back to my regular brand (One-A-Day Silver for Women) because I never had an issue before.

Until now!

The past few days I have been nauseous and gassy right after I take them. Then this morning, I actually vomited! I have only vomited twice since surgery and I am over a year out! This is crazy! I may have even broken some blood vessels around my eyes!! Very attractive.

And No, I am absolutely NOT pregnant....

Any other veterans have sudden issues with vitamins so far out?? What did you do?

5 Comments

About Me
Ottawa,
Location
26.6
BMI
RNY
Surgery
10/20/2011
Surgery Date
Dec 02, 2010
Member Since

Friends 203

Latest Blog 96